# SDR VNAA9809021

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 3037603
- Condition: Failed
- Location: Lt Engine
- Part time: 63,514 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI FOR TAKEOFF, THE CREW NOTED A LEFT ENGINE ELECTRONIC CONTROL UNIT (ECU) FAIL WARNING MESSAGE.  THE AIRCRAFT RETURNED TO THE GATE.  PSA MAINTENANCE WAS DISPATCHED FROM PIT WITH PARTS TO REPAIR THE AIRCRAFT.  MAINTENANCE INSPECTED AND REPLACED THE LEFT 1.8 SENSOR, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-21-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
